# SDR ASOA2015031812418

- Difficulty date: February 24, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 24,731 hours, 23,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE BETWEEN FS 409.00+5-409.00+121 AND RBL9 AT SEVERAL LOCATIONS.   REMOVED CORROSION AT FS 409.00+5-409.00+121 AND RBL9 AT SEVERAL LOCATION IAW SRM 51-21-06.  REPAIRED IAW SRM 53-00-43-001-001.
